# SDR IPXA2025041053539

- Difficulty date: March 25, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 149N755010
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-Z100-RH MLG W/W IN FRONT FRAME IN RETAINER SEAL HAVE A CRACK DOT 07-011. INSTALLED SUPPORT CHANNEL AND RETEINER. IAW B757-200 SRM 51-40-02. REVIEWED
